Skip to content
My WebMD Sign In, Sign Up
36 with sudden ED
avatar
36depressed posted:
Hi,

Im 36 and have nver had a problem before with ED. A few months ago I started noticing that my erections just weren't very hard anymore. I have no problem ejaculating even when the erections aren't firm but it really effects sex with my wife and we are both upset. I don't live in the US and Viagra and Ciallis are extremely expensive. They seemed to work when I tried but my wife said it still wasn't the same. I feel that 36 is very young for this condition am I right? What are my options if not pills? Please help!
Reply
 
avatar
Eugenio311 responded:
ED is very often a symptom of something else that is going on in your body, including excess weight, metabolic and nutrition problems, circulation problems, stress-related issues including depression, even problems of the spinal cord/vertebral column. If you have not had a good physical exam, including a complete blood count, metabolic panel and lipid panel, please consider doing so.

Once ED has been experienced, it tends to recur just because it is such a fearsome thing for a man and he becomes psyched out.

You need to have a number of things "ruled out" as a cause, before you just start taking ED meds. Good luck----Eugenio
 
avatar
36depressed replied to Eugenio311's response:
I have had all the bloodwork and it was all normal, now what?
 
avatar
NOHARD replied to 36depressed's response:
Have just been through this ED problem, mine started with very bad night sweats, just like having a very bad fever night after night and after that my eractions just got worse, so here in Greece our clinic Doc just put me on Viagra, this made me fill like a machine, but not a sex machine.
So after a lot of reading and searching and putting out some questions on forums, I'm now on DHEA and its put me back on track, now I'm double your age some, and I'm back to 4to5 times a week, as the wife now has a big smile.
But this is not to everybodies liking, it can have some bad side efects follow this link
www.webmd.com/vitamins-suplements/ingredientmono-331-dhea,aspx/activing .
Also try putting into your browser DHEA for men and if you get some things for women dony worry they can take it as well.
 
avatar
NOHARD replied to NOHARD's response:
Sorry try this link it should be the right one, missed something in my copying it from a pad, this is from the link.

http://www.webmd.com/vitamins-supplements/ingredientmono-331-DHEA.aspx?activeIngredientId=331&activeIngredientName=DHEA


Helpful Tips

my husband has ed
feel ashamed but i do, my husband has ed and i try very hard to get it hard and i get so frustrated that i get upset and and roll over and ... More
Was this Helpful?
22 of 39 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.